# SDR ARWA990704

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 574 - DURING ROUTINE INSPECTION DURING MAIN CARGO DOOR MAINTENANCE, DETECTED APPROXIMATELY 10 INCH CRACK IN STC DOUBLER EMANATING LOWER FORWARD CORNER AT CUSP LINE.  AFTER GAINING INTERNAL ACCESS TO AREA, FOUND 5 EACH FLOORBEAM TO LOWER SILL FITTINGS CRACKED.  WORK CONTINUES ON AERONAUTICAL ENGINEERS STC DOOR INSTALLATION.  CAUSE UNKNOWN.  REMOVED AND REPLACED DOOR SILL FITTINGS IAW STC HOLDERS INSTRUCTION.  CAUSE OF FAILURE REMAINS UNDER INVESTIGATION.  (X)
